# SDR DALA2021070203664

- Difficulty date: March 15, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 67,752 hours, 31,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 COULD NOT CLEAN FITTING LOCATION #7 FRAME 20 RH SIDE HOLES. CORRECTIVE ACTION: REPAIRED PER PRI 590584-14AD REV. 0 AND REV. 1 AND ERA 590584-14AD REV. ORIGINAL. (1755478)
